# SDR SWAA2024090530738

- Difficulty date: August 20, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT-REPAIR PARTS BETWEEN BS807-BS847; STRINGER 19L; DUE TO NO MEET 20 INCHES BETWEEN STRINGER REPAIR SPLICES AT AFT CARGO COMPARTMENT 2024-473249<[01] TOOL USED ON STEP 3: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 220272712; DUE DATE: 28-NOV-24.;[02] MADE AND DRILL REPAIR PARTS OF STRINGER 19L STRINGER SECTION -7 MATERIAL USED BAC1498-159 P.O # 2024 210115; CHANNEL-2 (2 E/A) MATERIAL USED: BAC1493-249; P.O# 2024 175484 AND ANGLE -3 (4 E/A) MATERIAL USED: BAC1493-574; P.O# 2024 176290 LOCATED BTW BS 827 TO BS 867 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 PARAGRAPH 4.D TO 4.I. SURED IT MEETS THE REQUIREMENT OF 20 INCHES BETWEEN REPAIR SPLICE;[03] MADE AND DRILL REPAIR PARTS OF STRINGER 19L STRINGER SECTION -7 MATERIAL USED BAC1498-159 P.O # 2024 210115; CHANNEL-2 (2 E/A) MATERIAL USED: BAC1493-249; P.O# 2024 175484 AND ANGLE -3 (4 E/A) MATERIAL USED: BAC1493-574; P.O# 2024 176290 LOCATED BTW BS 827 TO BS 867 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 PARAGRAPH 4.D TO 4.I. AND IT MEETS THE REQUIREMENT OF 20 INCHES BETWEEN REPAIR SPLICE; RII
